Jump to content
Important Survey - Please Participate ×

crossing from Valium BACK to Klonipin - thyroid problems - ANYONE?


[fi...]

Recommended Posts

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

 

 

Link to comment
Share on other sites

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

Reposting - Also - Does anyone know how much Klonipin would be equal to 6.5 mg of Valium? .4?

Link to comment
Share on other sites

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

Reposting - Also - Does anyone know how much Klonipin would be equal to 6.5 mg of Valium? .4?

.325=6.5mg of Diazepam. Don't have an answer for crossing back.  :)--V

Link to comment
Share on other sites

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

Reposting - Also - Does anyone know how much Klonipin would be equal to 6.5 mg of Valium? .4?

.325=6.5mg of Diazepam. Don't have an answer for crossing back.  :)--V

 

Thank you Valley!

Link to comment
Share on other sites

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

 

I have had hypothyroid for years (runs in the family) and was doing ok until started Klonopin taper and had all the thyroid symptoms come back despite seeing numerous docs and doing thyroid labs.

 

Now I am trying to cross over to Valium and after three days my hair is falling in bunches, it's everywhere but on my head! I just have a feeling what happened to you is what will happen to me if I keep trying this cross over. I don't know what to do or what to suggest to you.

 

I talk to my doc next week. I think I should just forget the Valium cross over and go to liquid K from a compounding pharmacy. I don't care what it costs, I am done cutting and scraping and measuring.

 

Sending good thoughts your way and hoping we find an answer.

Link to comment
Share on other sites

Hello - In January I crossed from .5mg K to 10mg Valium - I've never felt right since - In almost a year I have only been able to taper to 6.5mg

 

the worst part is that my Thyroid TANKED shortly after moving to Valium - I only realized today that the timeline correlated - that my thyroid tanked when i made the switch.  I have tried 100 different variations of Thyroid meds and to no avail - and I am MISERABLE plus its nearly impossible to tease out thyroid symptoms from Benzo sxs

 

Has anyone had this problem and crossed back to their original medication and with success??

 

I have had hypothyroid for years (runs in the family) and was doing ok until started Klonopin taper and had all the thyroid symptoms come back despite seeing numerous docs and doing thyroid labs.

 

Now I am trying to cross over to Valium and after three days my hair is falling in bunches, it's everywhere but on my head! I just have a feeling what happened to you is what will happen to me if I keep trying this cross over. I don't know what to do or what to suggest to you.

 

I talk to my doc next week. I think I should just forget the Valium cross over and go to liquid K from a compounding pharmacy. I don't care what it costs, I am done cutting and scraping and measuring.

 

Sending good thoughts your way and hoping we find an answer.

 

Hi onedayatatime - So nice to find another hypo thyroid patient here! How ridiculous does that sound?? :)

My thyroid was always perfect on the Klonipin - I've been on thyroid medications since the 90's with zero issue - My Total T3 has TANKED since moving to Valium and I don't even need lab tests to know that my thyroid is off - My worry is that its just the withdrawal causing my thyroid to tank and that moving back to K won't help and then I'm on a stronger drug again - I'm so on the fence - but in truth I've never felt good on the Valium - felt poisoned from the word go but I kept pushing on.....until I couldnt - I too have the hair loss and severe apathy, fatigue - a dry itchy rash that has grown up my back around my neck and now onto my face!! and the most horrendous feet cramps - as in - its become dangerous to drive!!

 

But my post acute from K was a bear last time - not sure what the answer is -

 

I've tryed searching on the internet and found several articles and studies that do link Valium to thyroid issues but some link all Benzo's - and then I found one posting that said K does NOT interfere with Thyroid - so.......what to do?? Regardless - Valium or K - I'll be using compounding pharmacy

 

thanks for your reply!

Link to comment
Share on other sites

  • 2 weeks later...
Hi fight. I think going back to K is worth a shot as u have been taking them before and the thyroid prob seems to stem from when u crossed to V. You can only try!!  No point in sitting on the fence about it , cos then u r stuck!  Think its worth a shot!  Just do what u feel is right for you!!  :)
Link to comment
Share on other sites

×
×
  • Create New...